MURAL - Maynooth University Research Archive Library



    Items where Author is "de Abreu, Nair Maria Maia"


    Group by: Item Type | Date | No Grouping
    Number of items: 2.

    Oliveira, Carla Silva, de Lima, Leonardo Silva, de Abreu, Nair Maria Maia and Kirkland, Steve (2010) Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432 (9). pp. 2342-2351. ISSN 0024-3795

    Kirkland, Stephen, de Freitas, Maria Aguieiras Alvarez, Del Vecchio, Renata Raposo and de Abreu, Nair Maria Maia (2010) Split Nonthreshold Laplacian Integral Graphs. Linear and Multilinear Algebra, 58 (2). pp. 221-233. ISSN 0308-1087

    This list was generated on Thu Apr 3 01:21:20 2025 UTC.